Non-Aspirin relief (250/Box)

$33.79

Description

Maximum strength relief. Provides temporary relief of aches and pains associated with: Headaches, muscle aches, common cold, menstrual cramps, minor arthritis pain, toothache, backaches, for the reduction of fever.

Active Ingredient(s):

  • Acetaminophen 500mg

Additional information

Weight 0.554 lbs

Description

Maximum strength relief. Provides temporary relief of aches and pains associated with: Headaches, muscle aches, common cold, menstrual cramps, minor arthritis pain, toothache, backaches, for the reduction of fever.

Active Ingredient(s):

  • Acetaminophen 500mg

Additional information

Weight 0.554 lbs